# SDR DALA12002663128

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY Y1732 SHEAR WEB SUPPORT ANGLE, FWD OF FR 70 HAS CORROSION ON UNDERSIDE AT AFT 2 FASTENER HOLES.  BLENDED DAMAGED AREA IAW A319 SRM 51-74-00, L=1 INCH W=0.5 D=.030.  NO ALLOWABLE LIMITS FOUND.  REMOVED AND REPLACED SHEAR WEB SUPPORT ANGLE IAW A319 SRM 51-42-11.  TOP COATED IAW A319 SRM 51-75-12.
